# SDR CALA0001368

- Difficulty date: September 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Gouged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 5 SLAT TRACK GOUGED.  THE SLAT TRACK WAS REMOVED AND REPLACED IAW MM 27-80-01.
